# SDR 2006UALA01982

- Difficulty date: October 14, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N367UA
- Make and model: Boeing 737322
- Aircraft serial: 24536
- Aircraft time: 48,404 hours, 33,748 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON LAP JOINT APPROX 13.5" AFT OF DR 2L, 22" UP FROM DOOR THRESHOLD.   MAJOR REPAIR: REPAIRED FUSELAGE  PER SRM 53-00-01 AND EVA 60626.
